# SDR IPXA2021030866586

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 87,512 hours, 18,998 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Warning Message
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

** ATB ** GEN 1,2,3 OFF ALERTS.R&R OF EPCU & AMP'S 2000 REF 24-08-01 & 24-33-03. REPLACED MODULAR POWER BATT AMM 24-33-03 OPS CK GOOD. NO FURTHER FAULTS. PERFORMED ENG RUN CHECK REF 71-00-00 NO FAULTS FOUND.
